Migraleve Complete Relief 24 Tablets – EasyMeds Pharmacy
Feefo logo

Johnson & Johnson

Migraleve Complete Relief 24 Tablets

  • Sale
  • Regular price £10.44



Migraleve Complete Migraine Relief Tablets

Migraleve Complete is for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.

There are two types of tablet in the Complete pack.

 

Migraleve Pink tablets which contain paracetamol and codeine which eases pain and buclizine which helps relieve nausea and vomiting. The Pink tablets therefore treat all the symptoms of migraine. If taken at the first sign of a migraine,  Pink tablets can prevent an attack from developing.

 

Migraleve Yellow tablets that contain paracetamol and codeine for the treatment of pain and relief of continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.

 

Contents:
16 pink tablets for headache and nausea
8 yellow tablets if migraine continues

Features

• Complete migraine relief
• Paracetamol, Codene & Buclizine
• Can cause addiction.
• For three days use only.

Directions

  • For oral use only. Swallow the tablets with a glass of water.
  • Do not take less than four hours after taking other painkillers.
  • Always start with Migraleve Pink tablets.
  • Do not take more than the stated dose.
  • This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.

Children 12-14 years:

  • Swallow 1 Migraleve Pink tablet at the first sign of a migraine attack.
  • If the migraine persists then take 1 Migraleve Yellow tablet 4 hours after the pink tablet and then every 4 hours.
  • Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.

Adults and children 15 years and over:

  • Swallow 2 Migraleve Pink tablets at the first sign of a migraine attack.
  • If the migraine persists then take 2 Migraleve Yellow tablets 4 hours after the pink tablets and then every 4 hours.
  • Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.

Ingredients

Migraleve Pink Tablet:

  • Active Ingredients: Paracetamol DC 96% 520mg (equivalent to Paracetamol 500mg), Codeine Phosphate 8mg and Buclizine Hydrochloride 6.25 mg.
  • Other Ingredients: Magnesium Stearate, Colloidal Anhydrous Silica, Stearic Acid, Pregelatinised Maize Starch, Gelatin, Hypromellose, Macrogol, E127 (Erythrosine), Aluminium Oxide and E171 (Titanium Dioxide).

Migraleve Yellow Tablet:

  • Active Ingredients: Paracetamol DC 96% 520mg (equivalent to Paracetamol 500mg) and Codeine Phosphate 8mg.
  • Other Ingredients: Magnesium Stearate, Colloidal Anhydrous Silica, Stearic Acid, Pregelatinised Maize Starch, Gelatin, Hypromellose, Macrogol, E104 (Quinoline Yellow, Aluminium Oxide, E171 (Titanium Dioxide) and E172 (Iron Oxide Yellow).

Cautions

Migraleve Complete Relief Tablets contain codeine which can cause addiction if you take it continuously for more than three days. This can cause withdrawal symptoms from the medicine when you stop taking it.

  • If you take a painkiller for headaches for more than three days it can make your headache worse.
  • Migraleve Complete Relief Tablets may cause drowsiness. If affected, do not drive or operate machinery.

Do not use Migraleve Complete Relief Tablets:

  • Unless your migraines have been diagnosed by a doctor.
  • If you have taken any other painkillers in the last 4 hours.
  • If you have ever had a bad reaction to the tablets or any of the ingredients.
  • If you are taking any other medicine containing paracetamol.
  • If it is for a child under 12 years old.
  • For pain relief in children and adolescents aged 12-18 years after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome.
  • In children with breathing difficulties, since the symptoms of morphine toxicity may be worse in these children.
  • If you know that you rapidly metabolise codeine into morphine.
  • If you are breastfeeding.

Talk to your doctor or pharmacist before taking Migraleve Complete Relief Tablets:

  • If you suffer from liver or kidney disease.
  • If you suffer from alcoholic liver disease or alcoholic dependence.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
  • If you have closed angle glaucoma (increased pressure in the eye).
  • If you have difficulty passing water (urinary retention).
  • If you have prostate disease.
  • If you drink large amounts of alcohol as you may be more open to the side effects of paracetamol.
  • If you are pregnant.

If you are taking any other prescribed medicines, particularly:

  • Metoclopramide or domperidone (used to treat nausea and vomiting).
  • Colestryamine (used to treat high cholesterol).
  • Anticoagulants (drugs that thin the blood such as warfarin).
  • Antimuscarinic drugs e.g. atropine (drug used to treat some eye conditions and occasional bowel disorders) and tricyclic antisdepressants (drugs used to treat mood disorders).
  • CNS depressants e.g. hypnotics (sleeping tablets including barbituates), sedatives (drugs used to product calmness or help you sleep), tranquilisers (drugs used to relax muscles or decrease anxiety) and opoid analgesics (drugs used to relieve pain e.g. codeine, tramadol, morphine).
false